A Class of Multidimensional Periodic Splines.

Willi Freeden; Richard Reuter

Manuscripta mathematica (1981)

  • Volume: 35, page 371-386
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Freeden, Willi, and Reuter, Richard. "A Class of Multidimensional Periodic Splines.." Manuscripta mathematica 35 (1981): 371-386. <http://eudml.org/doc/154802>.

author = {Freeden, Willi, Reuter, Richard},
journal = {Manuscripta mathematica},
keywords = {peridic; L-splines; multidimensional torus group; algorithm},
pages = {371-386},
title = {A Class of Multidimensional Periodic Splines.},
url = {http://eudml.org/doc/154802},
volume = {35},
year = {1981},

AU - Freeden, Willi
AU - Reuter, Richard
TI - A Class of Multidimensional Periodic Splines.
JO - Manuscripta mathematica
PY - 1981
VL - 35
SP - 371
EP - 386
KW - peridic; L-splines; multidimensional torus group; algorithm
UR - http://eudml.org/doc/154802
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.